# SDR DALA2016081706043

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 39,000 hours, 26,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING AT EXIT ROW 19E WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
